Processing math: 100%
World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Algebra Colloquium cover

Volume 27, Issue 04 (December 2020)

No Access
Abelian Subgroup Separability of Certain Generalized Free Products of Groups
  • Pages:651–660

https://doi.org/10.1142/S1005386720000541

No Access
Finite Groups with Certain S-Permutable and GS-Maximal Subgroups
  • Pages:661–668

https://doi.org/10.1142/S1005386720000553

No Access
The Hochschild Cohomology Ring of Temperley–Lieb Algebras Revisited
  • Pages:669–686

https://doi.org/10.1142/S1005386720000565

No Access
Remarks on Gorenstein Weak Injective and Weak Flat Modules
  • Pages:687–702

https://doi.org/10.1142/S1005386720000577

No Access
A Note on Skew Cyclic Codes over a Class of Rings
  • Pages:703–712

https://doi.org/10.1142/S1005386720000589

No Access
Generating Pairs for the Fischer Group Fi23
  • Pages:713–730

https://doi.org/10.1142/S1005386720000590

No Access
A Note on DG-Gorenstein Injective Complexes
  • Pages:731–740

https://doi.org/10.1142/S1005386720000607

No Access
Infinite Frobenius Groups Generated by Elements of Order 3
  • Pages:741–748

https://doi.org/10.1142/S1005386720000619

No Access
On Modular Vector Invariant Fields
  • Pages:749–752

https://doi.org/10.1142/S1005386720000620

No Access
Left-Symmetric Superalgebra Structures on a Super Virasoro Type Algebra
  • Pages:753–760

https://doi.org/10.1142/S1005386720000632

No Access
Edge Ideals with Regularity No More than Three
  • Pages:761–766

https://doi.org/10.1142/S1005386720000644

No Access
The Automorphism Group of Green Algebra of 9-Dimensional Taft Hopf Algebra
  • Pages:767–798

https://doi.org/10.1142/S1005386720000656

No Access
The Commuting Graphs on Dicyclic Groups
  • Pages:799–806

https://doi.org/10.1142/S1005386720000668

No Access
A Family of Non-weight Modules over the Virasoro Algebra
  • Pages:807–820

https://doi.org/10.1142/S100538672000067X

No Access
Notes on Rings with Strong 2-Sum Property
  • Pages:821–830

https://doi.org/10.1142/S1005386720000681